| Catalog Number |
709M8555 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3012447612-2020-00064 to 3012447612-2020-00066.
Event or Problem Description
It was reported that during the procedure three screws disassembled while being inserted.Two of the screws were inserted with a power drill and the third with a ratchet handle.They were removed and replaced with alternate screws to complete the case.There was no reported patient harm.This is report three of three for this event.
Additional Manufacturer Narrative
Additional information in a1, a2 (date of birth), a3, d10, e1 (first name, middle name), h3, h6 (method).Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
Event or Problem Description
Additional Manufacturer Narrative
The specified identity of the devices was confirmed and the devices were examined.Visual inspection revealed the tulip heads have disassembled from the screw shanks.The device history record (dhr) was reviewed.There were no nonconformances or temporary deviations associated with this lot.All characteristics inspected upon initial receipt were found conforming to specifications.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimmer biomet¿s control.It was reported that during the procedure three screws disassembled while being inserted.Two of the screws were inserted with a power drill and the third with a ratchet handle.They were removed and replaced with alternate screws to complete the case.The complaint is confirmed.The exact cause of this event cannot be determine with the available information.
Event or Problem Description